MathSciNet Relay Station
MathSciNet bibliographic data
MR1223050 76C05 (76D99 76M25)
Kerr, Robert M. Evidence for a singularity of the three-dimensional, incompressible Euler equations. Phys. Fluids A 5 (1993), no. 7, 1725–1746.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement